Publications

Titre : An alternative to Dirichlet-to-Neumann maps for waveguides
Année : 2011
Type : article_acl
Auteurs : A.-S. Bonnet-BenDhia, G. Legendre
Résumé : We are interested by the treatment of the radiation condition at infinity for the numerical solution of a problem set in an unbounded waveguide. We propose an alternative to the classical approach involving a modal expression of Dirichlet-to-Neumann (DtN) operators. This method is particularly easy to implement since it only requires the solution of boundary value problems with local boundary conditions. The corresponding approximate solution is comparable in accuracy to the one obtained by truncating the infinite series in the DtN maps.
Thèmes :
Référence : C. R. Acad. Sci. Ser. I - vol. 349 (pp 1005-1009 ) images/icons/doctype_pdf.gif